# SDR AALA202009089006

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 39,931 hours, 14,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L3 Door Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING LEVER FOR DOOR 3L IS VERY LOOSE. TIGHTENED SLIDE ARMING ATTACH BOLT. SLIDE ARMING HANDLE CHECKS OK.
